Volume 9, 2003, Number 1

Volume 9 ▶ Number 1 ▷ Number 2Number 3Number 4


Generalized Bernoulli polynomials & Jackson’s calculus of sequences
Original research paper. Pages 1—6
A. G. Shannon
Full paper (PDF, 1890 Kb) | Abstract

Continued fraction representations for theta functions
Original research paper. Pages 7—12
C. Adiga, T. Kim, D.-W. Park, Y. S. Ro and L.-C. Jang
Full paper (PDF, 2002 Kb) | Abstract

Abstract lambda polynomials and their convolutions
Original research paper. Pages 13—27
A. F. Horadam
Full paper (PDF, 5310 Kb)

Remark on n!
Original research paper. Page 28
Krassimir T. Atanassov
Full paper (PDF, 318 Kb)


Volume 9 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.